| Model Number |
FIBERTAG TIGHTROPE II WITH INTERNALBRACE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 30-jan-2026, it was reported by a sales representative via phone that an ar-1588rtt2-ib fibertag implant button was passed through the cortex and the tightrope broke on the shortened strands and would not tension completely.This occurred during use in a case with no patient effect.The case was completed by using another implant.Delay to case 5 minutes.